Discrete Mathematics and Applications
Heft
Lizenziert
Nicht lizenziert Erfordert eine Authentifizierung

Band 27, Heft 5

Veröffentlichen auch Sie bei De Gruyter Brill

Inhalt
  • Öffentlich zugänglich
    Frontmatter
    11. Oktober 2017
    Seiten: i-iv
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    Functional limit theorem for a stopped random walk attaining a high level
    11. Oktober 2017
    Valeriy I. Afanasyev
    Seiten: 269-276
  • 11. Oktober 2017
    Aleksandra I. Afonina, Il’giz R. Kayumov, Aleksey N. Chuprunov
    Seiten: 277-286
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    Lower bound for the complexity of five-valued polarized polynomials
    11. Oktober 2017
    Aleksandr S. Baliuk, Anna S. Zinchenko
    Seiten: 287-293
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    The minimum number of negations in circuits for systems of multi-valued functions
    11. Oktober 2017
    Vadim V. Kochergin, Anna V. Mikhailovich
    Seiten: 295-302
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    Bounded prefix concatenation operation and finite bases with respect to the superposition
    11. Oktober 2017
    Sergey S. Marchenkov
    Seiten: 303-309
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    On the number of maximal independent sets in complete q-ary trees
    11. Oktober 2017
    Dmitriy S. Taletskiy, Dmitriy S. Malyshev
    Seiten: 311-318
  • 11. Oktober 2017
    Andrei A. Voronenko, Mikhail N. Vyalyi
    Seiten: 319-324
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    Limit theorems for the logarithm of the order of a random A-mapping
    11. Oktober 2017
    Arsen L. Yakymiv
    Seiten: 325-338

Heruntergeladen am 30.11.2025 von https://www.degruyterbrill.com/journal/key/dma/27/5/html?lang=de
Button zum nach oben scrollen